Alert archive / New Mexico / Red Flag Warnings in 2016
Red Flag Warning 5, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Mar 5, 2016, 6:36 AM MST for 8 counties in New Mexico; El Paso County, Texas. It took effect at Mar 6, 2016, 11:00 AM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2016, 6:36 AM MST (13:36 UTC)
- In effect from
- Mar 6, 2016, 11:00 AM MST
- Expired
- Mar 6, 2016, 6:00 PM MST
- In force
- 7 hr
- Issued by
- NWS El Paso, TX
Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX
The radar
The El Paso radar (KEPZ), 104 km from the middle of the area, began a volume at 13:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 1.6 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4297 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
028 WWUS84 KEPZ 051336 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 636 AM MST SAT MAR 5 2016 ...DRY AND WINDY CONDITIONS EXPECTED SUNDAY AFTERNOON... .AN UPPER LEVEL SYSTEM WILL APPROACH THE AREA SUNDAY AFTERNOON AND MOVE THROUGH THE REGION SUNDAY EVENING. THIS WILL ENHANCE THE STRONG WESTERLY FLOW OVER THE REGION...WITH 20 FOOT SUSTAINED WIND SPEEDS BETWEEN 20 AND 30 MPH POSSIBLE. WARM AFTERNOON TEMPERATURES AND A LACK OF MOISTURE...WILL RESULT IN VERY LOW HUMIDITY VALUES BELOW 15 PERCENT DURING THE AFTERNOON. THESE CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER THRESHOLDS BEING MET. NMZ110>112-060300- /O.UPG.KEPZ.FW.A.0004.160306T1800Z-160307T0100Z/ /O.NEW.KEPZ.FW.W.0005.160306T1800Z-160307T0100Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- LNZ- 636 AM MST SAT MAR 5 2016 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM MST SUNDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 110...111 AND 112... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM MST SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 110. FIRE WEATHER ZONE 111. FIRE WEATHER ZONE 112. * 20-FOOT WIND...WEST-SOUTHWEST AT 20 TO 30 MPH * HUMIDITY...6 TO 10 PERCENT * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ NMZ113-TXZ055-060300- /O.NEW.KEPZ.FW.W.0005.160306T1800Z-160307T0100Z/ NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY- 636 AM MST SAT MAR 5 2016 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM MST SUNDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 055 AND 113... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM MST SUNDAY. * AFFECTED AREA...FIRE WEATHER ZONE 113. FIRE WEATHER ZONE 055. * 20-FOOT WIND...WEST-SOUTHWEST AT 20 TO 30 MPH * HUMIDITY...10 TO 15 PERCENT * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ TRIPOLI
3 follow-up statements
718 WWUS84 KEPZ 060307 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 807 PM MST SAT MAR 5 2016 ...DRY AND WINDY CONDITIONS EXPECTED SUNDAY AFTERNOON... .AN UPPER LEVEL SYSTEM WILL APPROACH THE AREA SUNDAY AFTERNOON AND MOVE THROUGH THE REGION SUNDAY EVENING. THIS WILL ENHANCE THE STRONG WESTERLY FLOW OVER THE REGION...WITH 20 FOOT SUSTAINED WIND SPEEDS BETWEEN 20 AND 30 MPH POSSIBLE. WARM AFTERNOON TEMPERATURES AND A LACK OF MOISTURE...WILL RESULT IN VERY LOW HUMIDITY VALUES BELOW 15 PERCENT DURING THE AFTERNOON. THESE CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER THRESHOLDS BEING MET. NMZ110>113-TXZ055-061400- /O.CON.KEPZ.FW.W.0005.160306T1800Z-160307T0100Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- LNZ-NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY- 807 PM MST SAT MAR 5 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM MST SUNDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 110...111 AND 112... * AFFECTED AREA...FIRE WEATHER ZONE 110. FIRE WEATHER ZONE 111. FIRE WEATHER ZONE 112. * 20-FOOT WIND...WEST-SOUTHWEST AT 20 TO 30 MPH * HUMIDITY...6 TO 10 PERCENT * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
783 WWUS84 KEPZ 061357 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 657 AM MST SUN MAR 6 2016 ...DRY AND WINDY CONDITIONS EXPECTED SUNDAY AFTERNOON... .AN UPPER LEVEL SYSTEM WILL APPROACH THE AREA SUNDAY AFTERNOON AND MOVE THROUGH THE REGION SUNDAY EVENING. THIS WILL ENHANCE THE STRONG WESTERLY FLOW OVER THE REGION...WITH 20 FOOT SUSTAINED WIND SPEEDS BETWEEN 20 AND 30 MPH POSSIBLE. WARM AFTERNOON TEMPERATURES AND A LACK OF MOISTURE...WILL RESULT IN VERY LOW HUMIDITY VALUES BELOW 15 PERCENT DURING THE AFTERNOON. THESE CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER THRESHOLDS BEING MET. NMZ110>113-TXZ055-062200- /O.CON.KEPZ.FW.W.0005.160306T1800Z-160307T0100Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- LNZ-NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY- 657 AM MST SUN MAR 6 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 055...110...111...112 AND 113... * AFFECTED AREA...FIRE WEATHER ZONE 110. FIRE WEATHER ZONE 111. FIRE WEATHER ZONE 112. * 20-FOOT WIND...WEST-SOUTHWEST AT 20 TO 30 MPH * HUMIDITY...6 TO 10 PERCENT * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ TRIPOLI
128 WWUS84 KEPZ 061617 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 917 AM MST SUN MAR 6 2016 ...DRY AND WINDY CONDITIONS EXPECTED SUNDAY AFTERNOON... .AN UPPER LEVEL SYSTEM WILL APPROACH THE AREA SUNDAY AFTERNOON AND MOVE THROUGH THE REGION SUNDAY EVENING. THIS WILL ENHANCE THE STRONG WESTERLY FLOW OVER THE REGION...WITH 20 FOOT SUSTAINED WIND SPEEDS BETWEEN 20 AND 30 MPH POSSIBLE. WARM AFTERNOON TEMPERATURES AND A LACK OF MOISTURE...WILL RESULT IN VERY LOW HUMIDITY VALUES BELOW 15 PERCENT DURING THE AFTERNOON. THESE CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER THRESHOLDS BEING MET. NMZ110>113-TXZ055-070100- /O.CON.KEPZ.FW.W.0005.160306T1800Z-160307T0100Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- LNZ-NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY- 917 AM MST SUN MAR 6 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 055...110...111... 112 AND 113... * AFFECTED AREA...FIRE WEATHER ZONE 110. FIRE WEATHER ZONE 111. FIRE WEATHER ZONE 112. * 20-FOOT WIND...WEST-SOUTHWEST AT 20 TO 30 MPH * HUMIDITY...6 TO 10 PERCENT * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ TRIPOLI
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Mar 5, 2:49 AM MST, 3 hours 47 minutes earlier.
Area forecast discussion, Mar 5, 2:49 AM MST, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
249 AM MST SAT MAR 5 2016
.SYNOPSIS...
CONTINUED WARM WEATHER ON TAP FOR THE WEEKEND ACROSS THE
BORDERLAND AS DEEP WESTERLY FLOW KEEPS THE REGION QUITE MILD.
PLENTY OF HIGH CLOUDS WILL ALSO CONTINUE TO MOVE ACROSS THE
SOUTHWEST MAKING FOR A MIX OF SUN AND CLOUDS BOTH DAYS. WINDS WILL
BECOME STRONG SUNDAY AS A PACIFIC STORM SYSTEM APPROACHES. MONDAY
THE STORM NEARS AND KEEPS WINDS BREEZY AS INCREASED MOISTURE
BRINGS IN ADDITIONAL LATE DAY CLOUDS. TUESDAY THROUGH THURSDAY
CONDITIONS COOL DRAMATICALLY AS THE STORM SYSTEM SLOWLY PASSES AND
BRINGS TWO COLD FRONTS AND INCREASING MOISTURE. EXPECT A SHARP
CHANGE IN THE WEATHER WITH THE CURRENT WARM AND DRY CONDITIONS
GIVING WAY TO MUCH COOLER AND WETTER CONDITIONS. AREAS MOUNTAIN
WILL SEE SNOW AS LOWLAND GET RAIN. THE SYSTEM EXITS THURSDAY WITH
IMPROVING CONDITIONS FOR NEXT WEEKEND.
&&
.DISCUSSION...
PASSING SHORTWAVE RIDGE TODAY WILL KEEP WEATHER QUIET ACROSS THE
FORECAST AREA WITH JUST CONTINUED HIGH CLOUDS AND MINOR AFTERNOON
BREEZES. TEMPERATURES WILL CONTINUE TO RUN WELL ABOVE NORMAL TODAY
AND AGAIN SUNDAY...WITH AFTN TEMPS FALLING JUST SHORT OF RECORDS.
SUNDAY WINDS INCREASE AS THE FIRST OF TWO PACIFIC LOW PRESSURE
STORM SYSTEMS EXIT THE WEST COAST. THIS FIRST WAVE STAYS OPEN AND
PASSES OVER THE THE FOUR CORNERS EARLY MONDAY. AS IT DOES THERE IS
SLIGHT POTENTIAL FOR LIGHT AND ISOLATED MOUNTAIN SHOWERS OVER THE
GILA...BUT ALL OTHER AREAS WILL REMAIN DRY. FOR SUNDAY THE SYSTEM
INDUCES LEE SURFACE TROUGHING AND TIGHTENS GRADIENTS ALOFT. THUS
IT SHOULD BE A WINDY AFTERNOON WITH AFTN WINDS IN THE 20-30 MPH
RANGE WITH GUSTS ABOUT 45 MPH. CLOUDS MAY BE A FACTOR IN POSSIBLY
KEEPING WINDS A BIT SUBDUED DUE TO REDUCED MIX-DOWN...BUT PROG
SOUNDING INDICATE DEEP MIXING THANKS TO ANOTHER VERY WARM DAY.
MONDAY BEGINS THE AREA WIDE COOL DOWN AS THE SECOND PACIFIC
SYSTEM BEGINS TO CARVE OUT THE SOUTHWESTERN U.S. GRADIENTS REMAIN
TIGHT AND THUS WINDS REMAIN BREEZY. THIS SYSTEM CLOSES OFF AND
DIGS SOUTH AS THE PATTERN BECOMES VERY AMPLIFIED AND DRIVES THE
SYSTEM SOUTH OF THE U.S./MEXICO BORDER. MOISTURE CONTENT AND STORM
TRACK ARE THE BIGGEST QUESTION MARKS WITH THIS FEATURE. THE SYSTEM
IS QUITE STRONG WITH PLENTY OF COLD AIR ALOFT AND DYNAMICS DUE TO
DIFF PVA...JETS ALOFT...AND FRONTAL FORCING. HOWEVER THE REGION IS
DRY PRIOR TO ARRIVAL...AND THE SYSTEM DOES NOT TAP ANY HEALTHY
SOURCE OF MOISTURE. THUS IT WILL HAVE TO SQUEEZE OUT WHAT IT
BRINGS... MEANING QPF WITH THIS STORM SHOULD NOT BE GREAT. HOWEVER
THE COLD AIR IS IMPRESSIVE ALOFT...SO SATURATION FROM THE TOP DOWN
SHOULD RESULT IN WIDESPREAD PCPN ACROSS THE REGION. AVE LOWLANDS
0.1"-.25"AND MOUNTAINS 0.5" TO 0.8". SNOW LEVELS LOOK TO REMAIN
ABOVE THE LOWLAND ELEVATIONS DESPITE THE ARRIVAL OF A PAC FRONT
TUE FROM THE WEST AND A BACKDOOR FRONT FROM THE NE ON WED. THE
SACS LOOK TO BE THE PRIME AREA FOR THE MOST SNOW WITH 4-8"
POSSIBLE...THE MOUNTAINS ACROSS THE GILA COULD SEE 2-5".
THE SYSTEM DIGS SO FAR SOUTH IT GETS CUT OFF FROM THE STEERING
FLOW ALOFT AND STALLS TO OUR SOUTH/SOUTHEAST FOR WED AND MUCH OF
THURSDAY. THUS WE WILL SIT UNDER THE NORTH/NW WRAP AROUND QUADRANT
OF THE STORM AND MAY SEE PCPN OVER THE EASTERN ZONES WELL INTO
THURSDAY. THE WEST ZONES SHOULD SEE DRYING BY WED AFTN. THE ECMWF
MODELS CLEARS THE REGION OF PCPN FROM W TO E LATE WED/EARLY
THU...THE GFS IS SLOWER AND KEEP RAIN/SNOW IN THROUGH LATE THU
WITH THE SAME W TO E DRYING TREND OCCURRING ABOUT 12 HRS LATER.
THE SYSTEM DOES DEPART THE REGION THURSDAY AS IT SLOWLY LIFTS
ACROSS CENTRAL TEXAS. FOR US WE COME UNDER A DEEP DRY NW FLOW
WHICH ALLOWS FOR SLOW WARMING TO END THE WEEK WITH DRY CONDITIONS
RETURNING.
&&
.AVIATION...VALID 005/12Z -06/12Z VFR CONDITIONS EXPECTED THROUGH
THE VALID PERIOD. PLENTY OF HIGH CLOUDS CONTINUE TO MOVE ACROSS
THE REGION. SCT/BKN180-250. WINDS 190-240 8-12KTS G 20KTS AFT 20Z.
&&
.FIRE WEATHER...
THE UPPER LEVEL RIDGE WILL FLATTEN INTO A STEADY WESTERLY FLOW
DURING THE WEEKEND...ALLOWING WINDS TO INCREASE INTO THE BREEZY
TO WINDY CATEGORY BY SUNDAY AFTERNOON. PORTIONS OF THE
SOUTHWESTERN NEW MEXICO FIRE WEATHER ZONES WILL MAY REACH RED FLAG
CRITERIA SUNDAY AFTERNOON...DUE TO STRONG WINDS AND LOW HUMIDITY
VALUES. WARM TEMPERATURES ALONG WITH DRY ATMOSPHERIC CONDITIONS
WILL RESULT IN VERY LOW HUMIDITY VALUES IN THE SINGLE DIGITS IN
THE AFTERNOON. OVERNIGHT RECOVERIES WILL CONTINUE TO BE MODEST.
VENT RATES WILL BE GOOD TO EXCELLENT. A LARGE PACIFIC STORM SYSTEM
WILL MOVE INTO THE REGION LATE MONDAY THROUGH WEDNESDAY WITH A
CHANCE FOR RAIN MOUNTAIN SNOW ABOVE 7000 FEET.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 82 50 81 51 / 0 0 0 0
SIERRA BLANCA 79 47 80 46 / 0 0 0 0
LAS CRUCES 80 43 79 43 / 0 0 0 0
ALAMOGORDO 78 44 77 47 / 0 0 0 0
CLOUDCROFT 59 31 56 30 / 0 0 0 0
TRUTH OR CONSEQUENCES 77 44 75 45 / 0 0 0 0
SILVER CITY 73 39 71 38 / 0 0 0 0
DEMING 80 39 78 41 / 0 0 0 0
LORDSBURG 78 37 76 37 / 0 0 0 0
WEST EL PASO METRO 82 51 80 53 / 0 0 0 0
DELL CITY 78 40 80 42 / 0 0 0 0
FORT HANCOCK 84 47 83 47 / 0 0 0 0
LOMA LINDA 78 49 78 48 / 0 0 0 0
FABENS 83 46 82 47 / 0 0 0 0
SANTA TERESA 81 47 80 47 / 0 0 0 0
WHITE SANDS HQ 80 49 78 49 / 0 0 0 0
JORNADA RANGE 79 35 77 37 / 0 0 0 0
HATCH 79 41 77 42 / 0 0 0 0
COLUMBUS 82 39 79 41 / 0 0 0 0
OROGRANDE 80 50 78 51 / 0 0 0 0
MAYHILL 66 38 66 41 / 0 0 0 0
MESCALERO 66 34 65 34 / 0 0 0 0
TIMBERON 66 38 65 39 / 0 0 0 0
WINSTON 70 25 69 34 / 0 0 0 0
HILLSBORO 76 41 75 40 / 0 0 0 0
SPACEPORT 78 37 76 43 / 0 0 0 0
LAKE ROBERTS 70 26 69 27 / 0 0 0 0
HURLEY 74 37 72 37 / 0 0 0 0
CLIFF 76 27 74 30 / 0 0 0 0
MULE CREEK 76 24 74 27 / 0 0 0 0
FAYWOOD 74 39 74 39 / 0 0 0 0
ANIMAS 80 40 77 39 / 0 0 0 0
HACHITA 80 37 77 38 / 0 0 0 0
ANTELOPE WELLS 79 41 76 40 / 0 0 0 0
CLOVERDALE 76 41 75 39 / 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON
FOR NMZ110>112.
TX...NONE.
&&
14-BIRDHazardous weather outlook, Mar 5, 6:35 AM MST, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 635 AM MST SAT MAR 5 2016 NMZ401>403-408-414>416-061345- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- EASTERN BLACK RANGE FOOTHILLS- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- 635 AM MST SAT MAR 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WINDY CONDITIONS ON SUNDAY WITH WARM AND VERY DRY CONDITIONS WILL MAKE FOR CRITICAL FIRE WEATHER. BREEZY AGAIN ON MONDAY. RAIN AND SNOW SHOWERS SNOW TUESDAY AND WEDNESDAY....POSSIBLY THURSDAY. SNOW LEVEL FALLING TO 6500 FT. SNOW ACCUMULATIONS OF 2 TO 4 INCHES POSSIBLE GILA...4-8 INCHES OVER THE SACRAMENTO MOUNTAINS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NMZ404>407-409>413-417-TXZ418>424-061345- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN- SOUTHERN TULAROSA BASIN-OTERO MESA-WESTERN EL PASO COUNTY- EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 635 AM MST SAT MAR 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WINDY CONDITION SUNDAY CLOUD PRODUCE A FEW AREAS OF BLOWING DUST BUT DENSE BLOWING DUST IS NOT EXPECTED. ALSO WILDFIRE POTENTIAL WILL BE HIGH WITH WARM TEMPERATURES AND VERY DRY AIR IN PLACE. BREEZY CONDITIONS CONTINUE MONDAY. A PACIFIC STORM SYSTEM WILL ARRIVE TUESDAY TO BRING LOWLAND RAIN SHOWERS TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. BIRD
Nearby
Red Flag Warnings in New Mexico, 2016Red Flag Warnings in Texas, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.